# SDR SWAA2023050122725

- Difficulty date: April 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO COMPARTMENT FLOOR Z-CHANNEL AT STA 727B - STA 727C LBL 21 HAS ELONGATED HOLE.<[01] RECIEVED NEW Z-CHANNEL PART# 146A7502-27 PO# 2012626; REF TASK CARD TTG8Q00JZHM2 FOR PARTS INSTALLATION;[02] VERIFIED RECIEVING Z CHANNEL TO BE INSTALLED ON T/C TTG8Q00JZHM2.
